# SDR QXEA0000248

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LIGHT TO MODERATE CORROSION ON AFT SEAT TRACK, STATION X545.0 TO STATION X600.0, PARTICULARLY NEAR STATION 600.0, LEFT AND RIGHT TRACKS.  REPAIRED IAW SRM 51-20-00 AND RD 8-53-4768.
